# SDR HALA0600395

- Difficulty date: May 26, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N487HA
- Make and model: Boeing 717-200
- Aircraft serial: 55132
- Aircraft time: 6,350 hours, 15,766 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Faulted
- Location: Left
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB - "START VALVE L OPEN" ON AFTER ENGINE START.  MANUALLY EXCERCISED LEFT ENG START VLV, RESTARTED LEFT ENG AND START VLV CLOSED NORMALLY, OK FOR SERVICE.
